# SDR 2004FA0000076

- Difficulty date: January 14, 2004
- Submitted: January 14, 2004
- Operation: General aviation
- Aircraft: N875L
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B0672
- Aircraft time: 2,540 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 510229616
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,540 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN TWO STIFFENERS AT HORIZONTAL STABILIZER SPAR, ONE RT SIDE OF FUSELAGE ABOVE THE SPAR.  THE OTHER IN HORIZONTAL STIFFENER LOWER LEFT SIDE.  FOUND WHILE INSPECTING IAW SPECIAL AIRWORTHINESS INFORMATION BULLETIN NR CE-04-34.
